# SDR SIMA200512502

- Difficulty date: April 26, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CENTER SILL FOUND CORRODED.  BLENDED CORROSION OUT.  FABRICATED 2 DOUBLERS. REPAIR DONE IAW EMB IC2005-145/2057, DATED APRIL 25, 2005.  (M)
